# SDR CALA2014010600031

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 64,557 hours, 14,044 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 3564
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPTAIN`S AIRSPEED WAS 80 KTS, FIRST OFFICER`S 120.  REJECTED TAKE OFF  AT 125 KTS, AFTER DEICE & SECONDARY DEICE.  PERFORMED PITOT STATIC LEAK CHECK, FOUND CAPTAIN`S AIR SPEED INDICATOR AT FAULT.  IAW AMM 34-11-01 R & R CAPTAIN`S AIR SPEED INDICATOR IAW AMM 34-13-02.  OPERATIONS CHECKED NORMAL, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1562406, SN OFF 03564 INDICATOR, MACH OFF 99-3413-9-0003 3564 & ON 99-3413-9-0003 3750.
